top
We give a simple algebraic condition on the leading homogeneous term of a polynomial mapping from ℝ² into ℝ² which is equivalent to the fact that the complexification of this mapping can be extended to a polynomial endomorphism of ℂℙ². We also prove that this extension acts on ℂℙ²∖ℂ² as a quotient of finite Blaschke products.
Ewa Ligocka. "On the complexification of real-analytic polynomial mappings of ℝ²." Annales Polonici Mathematici 88.2 (2006): 119-125. <http://eudml.org/doc/280891>.
@article{EwaLigocka2006, abstract = {We give a simple algebraic condition on the leading homogeneous term of a polynomial mapping from ℝ² into ℝ² which is equivalent to the fact that the complexification of this mapping can be extended to a polynomial endomorphism of ℂℙ². We also prove that this extension acts on ℂℙ²∖ℂ² as a quotient of finite Blaschke products.}, author = {Ewa Ligocka}, journal = {Annales Polonici Mathematici}, keywords = {polynomial mapping; quasiregular mapping; complexification}, language = {eng}, number = {2}, pages = {119-125}, title = {On the complexification of real-analytic polynomial mappings of ℝ²}, url = {http://eudml.org/doc/280891}, volume = {88}, year = {2006}, }
TY - JOUR AU - Ewa Ligocka TI - On the complexification of real-analytic polynomial mappings of ℝ² JO - Annales Polonici Mathematici PY - 2006 VL - 88 IS - 2 SP - 119 EP - 125 AB - We give a simple algebraic condition on the leading homogeneous term of a polynomial mapping from ℝ² into ℝ² which is equivalent to the fact that the complexification of this mapping can be extended to a polynomial endomorphism of ℂℙ². We also prove that this extension acts on ℂℙ²∖ℂ² as a quotient of finite Blaschke products. LA - eng KW - polynomial mapping; quasiregular mapping; complexification UR - http://eudml.org/doc/280891 ER -